last yr. my Dr. increased my effexor 75mg from 1 a day to 3 a day. I'm also taking 0.1 mg of clonidine 3 at night. Also last yr. I started taking Apo-Nortriptyline 25mg 1-2 at night. I'm also taking 3 clonazepam .05mg at night along with 4-25mg of Topiramate nightly. I take the clonidine, Nortiptyline, clonazepam and Topiramate at night to help me sleep. I take 3-75mg of effexor in the morning. I've heard that the Topiramate helps in regards to weight loss. Could you please let me know if all of the above have contributed to a significant increase of weight gain? Last of all, due to depression, I've not been physically active, which I know has effected the weight I've put on over the last year or so.
I took Effexor 150mg daily and put on a lot of weight. I have read of many instances where people on Effexor put on weight. In fact quite a few anti depressants have this effect. You are on a lot of drugs, and not being active, as you say, may contribute to weight gain. I am no expert, and can only speak from personal experience. Of the drugs you are taking, I have only taken Effexor. I have withdrawn from it, and my appetite has diminished. I stopped it once before and lost all the extra weight I had put on. When I started it again I regained the weight.
We have to decide whether we would be less depressed and overweight, or chance being the weight we would like to be, but depressed. Difficult choice I know.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 May 2018 • 7 answers
Updated 10 Dec 2010 • 1 answer
Updated 29 Mar 2013 • 1 answer
Updated 11 Jun 2013 • 2 answers
Updated 8 Nov 2018 • 5 answers